×

Found 111 Documents (Results 1–100)

Existence of solutions to resonant elliptic boundary value problems with unbounded discontinuous nonlinearities. (English. Russian original) Zbl 1233.35087

Sib. Math. J. 52, No. 3, 487-500 (2011); translation from Sib. Mat. Zh. 52, No. 3, 619-634 (2011).
MSC:  35J47 35J40
PDFBibTeX XMLCite
Full Text: DOI

Existence theorems for resonance boundary-value problems of elliptic type with discontinuous unbounded non-linear parts. (English. Russian original) Zbl 1210.35272

Izv. Math. 75, No. 1, 157-176 (2011); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 75, No. 1, 161-180 (2011).
PDFBibTeX XMLCite
Full Text: DOI

Existence theorem for a class of strongly resonant boundary value problems of elliptic type with discontinuous nonlinearities. (Ukrainian, English) Zbl 1113.35080

Ukr. Mat. Zh. 57, No. 1, 102-110 (2005); translation in Ukr. Math. J. 57, No. 1, 121-131 (2005).
MSC:  35J65
PDFBibTeX XMLCite
Full Text: DOI

Boundary value problems with composition-type non-linearities in generalized Sobolev spaces. (English) Zbl 0860.35038

Rákosník, Jiří(ed.), Function spaces, differential operators and nonlinear analysis. Proceedings of the conference held in Paseky nad Jizerou, Czech Republic, September 3-9, 1995. Prague: Prometheus Publishing House. 251-259 (1996).
MSC:  35J65 46E35
PDFBibTeX XMLCite

On the exact number of solutions of some semilinear problems at resonance. (English) Zbl 0923.35064

Martelli, Mario (ed.) et al., Differential equations and applications to biology and to industry. Proceedings of the Claremont international conference dedicated to the memory of Starvros Busenberg (1941–1993), Claremont, CA, USA, June 1–4, 1994. Singapore: World Scientific. 417-422 (1996).
MSC:  35J65
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field